# SDR DALA2020121504101

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 49,164 hours, 25,406 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Fitting
- Condition: Damaged
- Location: Sense Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB-DUE TO ENGINE 2 BLEED PRESSURE ABNORMAL ECAM MESSAGE.  CORRECTIVE ACTION: T/S FOUND TRANSFER PRESS SENSE LINE FITTING DAMAGED AND REPLACED UNION.  REPLACED SENSE LINE AND REPLACED TRANSDUCER PRESS BLEED, PER A319 AIPC 36-11.  C/W PNEUMATIC SYSTEM HEALTH CHECK, NO FAULTS NOTED.
